# SDR SWAA2021110425666

- Difficulty date: October 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTION ON CCN: 5510-I-15029-NG #2; FOUND 1 INCH CRACK ON R/H HORIZONTAL STABILIZER LOWER SKIN AT RIB STATION 193.90; 18 INCHES AFT OF THE THE FWD EDGE. ; / [01] REQUEST HFEC FOR CRACK VERIFICATION ON R/H HORIZONTAL STAB ON LOWER SKIN AT RIB STA. 193.9 18 INCHES AFT OF LEADING EDGE; [02] FOUND CRACK ON R/H HORZ. STAB RIB STA. 193.9 18 INCHES FROM LEADING EDGE TO BE OUT OF LIMITS PER SRM 55-10-01-1A-2 STEP 4-A; [03] VERIFIED EXISTING CRACK IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; MARKED ENDS OF CRACK. EQUIP ID#: IS000450 S/N: N500D000M120071; [04] CUT OUT DAMAGE ON R/H HORZ. STAB AT RIB STA. 193.90 18 INCHES FROM LEADING EDGE IN A LENGTH 1.8 'X WIDTH 1' PER SRM 55-10-01-2R-11 STEP 4-2 FIG 204; [05] VERIFIED CRACK DAMAGE TRIM OUT PER SRM 55-10-01-2R-11 STEP 4-2 FIG 204; [06] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.   EQUIP ID#: IS000450 S/N: N500D000M120071; [07] FABRICATED; LOCATED AND DRILLED REPAIR PARTS; DOUBLER MA[11] VERIFIED DOUBLER AND FILLER FABRICATION PER SRM 55-10-01-2R-11 FIG 204 SHT 2. VERIFIED CHEMICAL TREATMENT AND PRIMER- OK TO INSTALL SKIN REPAIR.; [12] REPAIRED DAMAGED AREA AT R/H RIB STA 193.90; 18 INCHES AFT OF FWD EDGE IAW SRM 53-10-01-2R-11; [20] R/H HORIZONTAL STAB LOWER SKIN REPAIR IS COMPLETE PER SRM 55-10-01-11; STEP 4) R. CATEGORY B REPAIR REQUIRES REINSPECTION. WORKSCOPE COMPLETE
